Mathematical Research Letters

Volume 21 (2014)

Number 2

Relations among Dirichlet series whose coefficients are class numbers of binary cubic forms II

Pages: 363 – 378

DOI: http://dx.doi.org/10.4310/MRL.2014.v21.n2.a12

Authors

Yasuo Ohno (Mathematical Institute, Tohoku University, Sendai, Japan)

Takashi Taniguchi (Department of Mathematics, Graduate School of Science, Kobe University, Kobe, Japan)

Abstract

As a continuation of the authors’ and Wakatsuki’s previous paper [5], we study relations among Dirichlet series whose coefficients are class numbers of binary cubic forms. We show that, for all integral models of the space of binary cubic forms, the associated Dirichlet series satisfy self-dual identities.

Full Text (PDF format)